Toggle Main Menu Toggle Search

ePrints

Recurrent megajejunum in an adult

Lookup NU author(s): Filippo Di Franco, Jagnohan Varma

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Di Franco F, Adedeji OA, Varma JS

Publication type: Article

Journal: Journal of the Royal Society of Medicine

Year: 2002

Volume: 95

Issue: 7

Pages: 361-362

ISSN (print): 0141-0768

ISSN (electronic): 1758-1095

Publisher: Royal Society of Medicine Press Ltd.

URL: http://dx.doi.org/10.1258/jrsm.95.7.361

DOI: 10.1258/jrsm.95.7.361


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share